MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number DEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that during a procedure the surgeon went to start implanting screws into the patient when the ar-8970rh handle was not ratcheting and an ar-8930g depth gauge shows an incorrect number.After the surgeon implanted four screws, he went to check the x-ray, and every screw was too long.He checked the device and when the device was pulled all the way back to a length of 0mm, it showed 10mm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2018.

Brand Name
DEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19075500
Report Number1220246-2024-01927
Device Sequence Number12468933
Product Code LXH
UDI-Device Identifier00888867049260
UDI-Public00888867049260
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW
Device Catalogue NumberAR-8930G
Device Lot Number1489181900
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown